Shi Weihui, Chen Daduan, Tang Yiming. On the Exact Solution to Certain Non-Linear Partial Differential Equations[J]. Applied Mathematics and Mechanics, 1997, 18(3): 239-245.
Citation: Shi Weihui, Chen Daduan, Tang Yiming. On the Exact Solution to Certain Non-Linear Partial Differential Equations[J]. Applied Mathematics and Mechanics, 1997, 18(3): 239-245.

On the Exact Solution to Certain Non-Linear Partial Differential Equations

  • Received Date: 1996-01-04
  • Publish Date: 1997-03-15
  • This paper, based on the theory of stratifications, gives a brand-new classification of partial differential equations.
  • loading
  • [1]
    J. Hadamard, La Theorie des Lquations aux Dérivees Patielles, Editions Scientifiques,Pekin (1964).
    [2]
    J. A. Shih, Sur la saturation. la stabilité des systèmes d'équations aux dérivees partielleset le calcul formel, These (1994).
    [3]
    J. E. Shih, Un problème aux limites pour l'équation d'Einstein, ã paraître.
    [4]
    W. H. Shih, Comptes rendus de 1 Academie. 364 (1987), 535.
    [5]
    W. H. Shih, Une méthodc élémentaire pour l'étude des équations aux dérivées partielles.Diagrammes 16 Paris (1986).
    [6]
    W. H. Shih, Sur la stratification et les équations aux dérivées partielles, a paraitre.
    [7]
    W. H. Shih, Sur les Solutions Analytiques de Quelquues Equations aux Derivees Partiellesen Mecanique des Fluides. Hermann Editeurs. Paris (1992).
    [8]
    R. Thom, La philosophie des singularités. IRMK de l'Université de Lille, Colloque enI honneur de Mme Schwartz (1986).
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1692) PDF downloads(644) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return